# SDR SWAA2016010447596

- Difficulty date: December 15, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 42,335 hours, 24,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143A91125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRAP CORRODED AT STATION 887, WL 156.  REPAIRED STRAP IAW SRM.
